# SDR MASA200700720

- Difficulty date: October 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,042 hours, 13,568 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7322 - ROC-ORD,  WHILE ON APPROACH TO LAND THE CREW INITIATED A GO AROUND, AND GOT A FLAPS FAIL.  MX COMPLIED WITH PART "A".
